# SDR ASAA2023101945761

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,647 hours, 2,168 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 761574B
- Part serial: 2165
- Condition: Faulty
- Location: #1 Engine
- Part time: 40,058 hours, 16,477 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, #1 ENGINE DRIVEN GENERATOR WOULD NOT COME ON LINE. WHEN SWITCHED WAS MOVED, GEN 1 SHOWED 399 CPS FREQ. BUT NO AC AMP LOAD. AC VOLTS SHOWED 100. AC VOLTS & BLUE "GEN OFF BUS" LIGHT STAYED ON. GROUNDED - YES. REVERSED MTX PROCEDURES FOR MEL 24-11-01. REMOVED AND REPLACED #1 IDG REF AMM 24-11-11-000-801/400-801. OPS/LEAK CHECK GOOD. P/N VERIFICATION BY SEAMC ANDY. THIS CLEARS MEL 24-11-01. SEAMC WILL NOTIFIED. PLACARDS REMOVED.
